# SDR DHL2003801007

- Difficulty date: April 29, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5769859164
- Part serial: NSN
- Condition: Cracked
- Location: Rt Stub Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB WING UPPER SURFACE ZEE PAN AT STA XS 250.089 WITH 2.000 INCH CRACK.  REMOVED AND REPLACED RT STUB WING UPPER SURFACE ZEE PAN FITTING AT XS 250.089 IAW SRM 51-1-21 PG 1 AND SRM 51-1-21D PG 9.
